# SDR SWAA2023082383806

- Difficulty date: July 30, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,834 hours, 34,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Peeling
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD CABIN FLOOR 232AF UPPER SKIN SURFACE PEELING.<[01] RECEIVED R/H FWD CABIN FLOOR 232AF UPPER SKIN SURFACE WILL BE CLOSED ON TTG8Q00LYLAQ ASPER DWG#141A5810;[02] VERIFIED 1.
